Title: Rigid actions need not be strongly ergodic
Authors: Ioana, Adrian *
Vaes, Stefaan * # ×
Issue Date: Sep-2012
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:140 issue:9 pages:3283-3288
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
rigid-non-strongly-ergodic.pdfOA article Published 211KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science